# SDR SIMA991443

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264AE
- Make and model: Saab 340B
- Aircraft serial: 340B264
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DENT IN LEFT SIDE OF FUSELAGE SKIN FORWARD OF AND BELOW THE CARGO DOOR.  PERFORMED AN EDDY CURRENT INSPECTION OF THE AREA TO BE REPAIRED.  NO INDICATIONS OF CRACKS FOUND.  PERFORMED A CUTOUT OF THE DAMAGED SKIN AND RE-EDDY CURRENT THE AREA, NO INDICATIONS OF CRACKS WERE NOTED.  FABRICATED A REPAIR PLATE 12 INCH BY .5 INCH, .050 THICK.  APPLIED ALODINE AND ONE COAT OF EPOXY PRIMER.  CLEANED REPAIR AREA AN PLATE, FAY SEALED, REPOSITIONED AND INSTALLED RIVETS WET.  EDGE SEALED REPAIR AND APPLIED ONE COAT OF EPOXY PRIMER AND ONE COAT OF TOP COAT TO EXTERIOR SURFACES.  WORK DONE IAW SAAB 340 SRM 53-70-10, PAGE 215 AND STANDARD SRM PROCEDURES.  AIRCRAFT OK FOR SERVICE.  (M)
